MAUDE Adverse Event Report: Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1004000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the insulin gauge was inaccurate, triggering an empty cartridge alarm despite the cartridge not being empty.As a result, customer's blood glucose (bg) level was elevated at 479 mg/dl and had to go to the emergency room.Customer was subsequently hospitalized in the intensive care unit where they were treated with intravenous fluids of saline and insulin.Treatment resolve the issue with no permanent damage to the customer.Multiple attempts were made by tandem technical support to follow-up with the customer on the reported issue as well as to obtain the date of release from the hospital, but no response was received.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: unknown.

Brand Name
Tandem Mobi Insulin Pump with Control-IQ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50162104
Report Number3013756811-2026-141956
Device Sequence Number10034956
Product Code QFG
UDI-Device Identifier00389152370019
UDI-Public(01)00389152370019(22)1013701(11)240808
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K233044
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1004000
Device Catalogue Number1013700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Tandem - Cartridge
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age19 YR
Patient SexUnknown